# SDR UALA2011032501416

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 62,036 hours, 9,051 cycles
- Engine: Pwa PW40903
- System (JASC): 3810 · Potable Water System
- Part: Transmitter
- Part number: 301360107
- Condition: Faulty
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SYSTEM SERVICED TO FULL, BUT INDICATIONS SHOW 3 QTR.  SERVICED TO FULL, INDICATIONS INOP IN CABIN AND SERVICE PANEL. WHEN CLEARING DEFER ITEM REMOVE DF-CF PLACARD FROM INTERIOR OF BOTH POTABLE WATER SERVICE PANEL.  ALL QTY INDICATORS SHOWS 3 QTR, WITH TANKS FULL.  MAY REQUIRE SUMMATION UNIT M38004, (566-0143). 1EA 566-02143 RCS 769-56M AT SFOJL HB.  REPLACED SUMMATION UNIT 3-23-11, NO HELP.  STILL SHOWS 3 QTR FULL.  CTR TANK TRANSMITTER WILL NOT CALIBRATE.  L+R CALIBRATED.  TRANSMITTER 483-2065 IS LOB AFT PIT.  WILL NEED TEST CABLE 926-3500 FOR QTY ADJ AFTER TXMTR REPLACED.  IF UNABLE TO CALIBRATE REPLACEMENT TRANSMITTER, KNOWN FLEETWIDE ISSUE OF INTERIOR TANK DETERIORATION SUSPECTED.  TANK PCN 12
